Chemist Own Paracetamol 500Mg Tablets 48 Pack

$4.99

Ingredients

Each tablet contains: Paracetamol 500mg

Contains no preservatives, artificial flavours, yeast, dairy products, lactose, gluten, wheat, sugar or soy.

General Information

Provides effective temporary relief of pain & discomfort associated with Arthritic Pain, Headache, Migraine Headache, Muscular Aches, Neuralgic Conditions, Osteoarthritis, Period Pain, Rheumatics, Sore Throat, Sinus Headache, Toothache and symptoms of Cold & Flu. Help reduce fever.

Features:

Gentle on the stomach

Does not contain: Preservatives, artificial flavours, artificial colours, glucose, yeast, dairy products, lactose, gluten, wheat, sugar or soy

Size: 48 Pack

Reviews

There are no reviews yet.

Be the first to review “Chemist Own Paracetamol 500Mg Tablets 48 Pack”

Your email address will not be published. Required fields are marked *